# SDR HEEA0010433

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633103
- Condition: Reads Low
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY READS LOW OUT OF TOLERANCE 400 LBS. ABOVE, ALSO GLASS FOGGY.
